Login New user?  
04-Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 8 > Sep 2019

 

 

Prospective on Human Resources Management in Startups, Vol. 8, No. 3 (Sep 2019), PP:81- 88

doi:10.18576/isl/080301

for Subscribers only

Authors:
Mohammed Youssif Abo Keir - College of Administrative Sciences, Applied Science University, Building 166, Road 23, Block 623, East Al-Ekir, Kingdom of Bahrain

 

A Spectral Collocation Method for Coupled System of Two Dimensional Abel Integral Equations of the Second Kind, Vol. 8, No. 3 (Sep 2019), PP:89-93

doi:10.18576/isl/080302

for Subscribers only

Authors:
Mohamed A. Abdelkawy - Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef, Egypt\\ Department of Mathematics and Statistics, College of Science, Al-Imam Mohammad Ibn Saud Islamic University (IMSIU), Riyadh, Saudi Arabia
Ibrahem G. Ameen - Department of Mathematics, Faculty of Science, Al-Azhar University, Cairo, Egypt

 

Some Simulation Results on Performance Analysis of VoIP Services in WiMAX Systems, Vol. 8, No. 3 (Sep 2019), PP:95- 100

doi:10.18576/isl/080303

for Subscribers only

Authors:
Farshid Mehrdoust - Department of Applied Mathematics, Faculty of Mathematical Science, Rasht, Iran.
Taherh Alizadeh - Islamic Azad University, Science and research branch, Rasht, Iran.

 

Comparative Study of Online Learning Management Systems: A Survey in Pakistan, Vol. 8, No. 3 (Sep 2019), PP:101-110

doi:10.18576/isl/080304

for Subscribers only

Authors:
Waqas Ahmed Memon - Department of Information Technology, QUEST Nawab Shah, Sindh, Pakistan
Azeem Ayaz Miran - Information Technology SBBU-SBA, Sindh, Pakistan
Muhammad Suleman Memon - Information Technology university of Sindh Jamshoro, Sindh, Pakistan
Irum Naz Sodhar - Information Technology SBBU-SBA, Sindh, Pakistan

 

Common Fixed Point Results for Weakly Compatible Mappings Under Implicit Relations in Complex Valued G-Metric Spaces, Vol. 8, No. 3 (Sep 2019), PP:111-119

doi:10.18576/isl/080305

for Subscribers only

Authors:
R. A. Rashwan - Department of Mathematics, Faculty of Science, Assuit University, Assuit 71516, Egypt
H. A. Hammad - Department of Mathematics, Faculty of Science, Sohag University, Sohag 82524, Egypt
M. G. Mahmoud - Department of Mathematics, Faculty of Science, South Valley University, Luxor 85844, Egypt

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved